Equivariant discrete Morse theory

Ragnar Freij*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

17 Citations (Scopus)


In this paper, we study Forman's discrete Morse theory in the case where a group acts on the underlying complex. We generalize the notion of a Morse matching, and obtain a theory that can be used to simplify the description of the G-homotopy type of a simplicial complex. As an application, we determine the C2 × Sn - 2-homotopy type of the complex of non-connected graphs on n nodes.

Original languageEnglish
Pages (from-to)3821-3829
Number of pages9
JournalDiscrete Mathematics
Issue number12
Publication statusPublished - 28 Jun 2009
MoE publication typeA1 Journal article-refereed


  • Discrete Morse theory
  • Equivariant homotopy
  • Graph complexes


Dive into the research topics of 'Equivariant discrete Morse theory'. Together they form a unique fingerprint.

Cite this